MAUDE Adverse Event Report: SYNTHES GMBH SYNFIX EVOL SCRDRIVER STRAIG; SCREWDRIVERS

SYNTHES GMBH SYNFIX EVOL SCRDRIVER STRAIG; SCREWDRIVERS
Catalog Number 03.835.015
Medical Device Problem Code Compatibility Problem (2960)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Event year is reported as 2020; however exact date of event is unknown.Complainant part is expected to be returned for manufacturer review/investigation but has yet to be received.Reporter is jnj representative.The investigation could not be completed, no product was received; no conclusion could be drawn at the time of filing this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from (b)(6) reports an event as follows: it was reported on an unknown date that newly received handle and screwdriver were defective.The new handle is blocked on the new screwdriver.It was unknown if there is any procedure and patient involvement.This complaint involves two devices.This report is for (1) synfix¿ evolution screwdriver straight w/o sleeve this report is 1 of 1 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable device history lot: part: 03.835.015.Lot: l094473.Manufacturing site: hägendorf.Release to warehouse date: sep.14, 2016.A manufacturing record evaluation was performed for the finished device lot number, and no non-conformances were identified.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
SYNFIX EVOL SCRDRIVER STRAIG
Common Device Name
SCREWDRIVERS
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
MDR Report Key10985020
Report Number8030965-2020-09574
Device Sequence Number19492063
Product Code HXX
UDI-Device Identifier07612334054364
UDI-Public(01)07612334054364
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/13/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03.835.015
Device Lot NumberL094473
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/13/2020
Supplement Date Received by Manufacturer01/19/2021
Initial Report FDA Received Date12/10/2020
Supplement Report FDA Received Date01/20/2021
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
HAND W/QUICK-COUPL SM